# SDR USAA2012101500019

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 36,845 hours, 21,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2946
- Condition: Faulty
- Location: Cabin
- Part time: 32,326 hours, 19,130 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY POWER SUPPLY UNIT FAULT LIGHT ON.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (EPSU).  OPS CHECKED GOOD.
